The Omega and Sadhana polynomials of TUC4[ p, q ] nanotubes

Sarfraz Ahmad, Uzma Ahmad, Muhammad Imran, Nighat Farah

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The counting polynomials are useful in topological description of benzenoid structures. The quasi-orthogonal cut strips could account for the helicity of nanotubes and nanotori. It also helps to describe its topological indices by virtue of quasi-orthogonal cuts of the edge strips in the polycyclic graphs. In this article, we give a complete description of the Omega and Sadhana polynomials of the nanotube TUC4[p,q] and provide its mathematical proof. We also give explicit formulae for the PI and the theta polynomial of TUC4[p,q] nanotubes.

Original languageEnglish
Pages (from-to)490-493
Number of pages4
JournalCanadian Journal of Chemistry
Volume94
Issue number5
DOIs
Publication statusPublished - 2016
Externally publishedYes

Keywords

  • Omega polynomial
  • Sadhana polynomial
  • TUC[ p, q ] nanotube

ASJC Scopus subject areas

  • Catalysis
  • General Chemistry
  • Organic Chemistry

Fingerprint

Dive into the research topics of 'The Omega and Sadhana polynomials of TUC4[ p, q ] nanotubes'. Together they form a unique fingerprint.

Cite this